Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 21782, 5 pages
doi:10.1155/JAMSA/2006/21782
Moderate deviations for bounded subsequences
Department of Mathematical Sciences, University of New Brunswick, P.O. Box 5050, Saint John E2L 4L5, NB, Canada
Received 8 December 2005; Revised 14 April 2006; Accepted 21 April 2006
Copyright © 2006 George Stoica. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
We study Davis' series of moderate deviations probabilities for Lp-bounded sequences of random variables (p>2). A certain subseries therein is convergent for the same range of parameters as in the case of martingale difference or i.i.d. sequences.